# SDR UPS201967

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Crack
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND FORWARD ENTRY DOOR UPPER FORWARD LINER SUPPORT PAN L-ANGLE CRACKED.  INSTALLED REPAIR IAW SRM 51-20-1, 51-10-2, 51-30-2.
